# SDR 95ZZZX1629

- Difficulty date: March 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1269L
- Make and model: Doug DC-9-32
- Aircraft serial: 47285
- System (JASC): 2530 · Buffet/Galleys
- Part: Cofeemaker
- Condition: Overheat
- Location: Galley
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A, H

## Discrepancy

ATL/PBI - FLT 501 - RETURNED TO ATL BECAUSE ON CLIMB-OUT CAPTAIN REPORTED SMOKE IN THE COCKPIT COMING FROM THE GALLEY AREA BEHIND THE FIRST OFFICER'S SEAT, AND DECLARED AN IN-FLIGHT EMERGENCY.  ON FINAL APPROACH, CAPTAIN PULLED FORWARD GALLEY CIRCUIT BREAKER AND SMOKE STOPPED.  AN OVERWEIGHT LANDING WAS MADE AT 101,000 POUNDS.  PERFORMED OVERWEIGHT LANDING INSPECTION.  REMOVED COFFEEMAKER AND PLACED ON MEL.
